Geometry & Topology

Towards a quantum Lefschetz hyperplane theorem in all genera

Honglu Fan and Yuan-Pin Lee

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


An effective algorithm of determining Gromov–Witten invariants of smooth hypersurfaces in any genus (subject to a degree bound) from Gromov–Witten invariants of the ambient space is proposed.

Article information

Geom. Topol., Volume 23, Number 1 (2019), 493-512.

Received: 19 December 2017
Revised: 20 April 2018
Accepted: 20 May 2018
First available in Project Euclid: 12 March 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]

Gromov–Witten quantum Lefschetz hyperplane theorem


Fan, Honglu; Lee, Yuan-Pin. Towards a quantum Lefschetz hyperplane theorem in all genera. Geom. Topol. 23 (2019), no. 1, 493--512. doi:10.2140/gt.2019.23.493.

Export citation


  • M Bershadsky, S Cecotti, H Ooguri, C Vafa, Holomorphic anomalies in topological field theories, Nuclear Phys. B 405 (1993) 279–304
  • M Bershadsky, S Cecotti, H Ooguri, C Vafa, Kodaira–Spencer theory of gravity and exact results for quantum string amplitudes, Comm. Math. Phys. 165 (1994) 311–427
  • H-L Chang, S Guo, W-P Li, J Zhou, Genus one GW invariants of quintic threefolds via MSP localization, preprint (2017)
  • H-L Chang, J Li, W-P Li, C-C M Liu, An effective theory of GW and FJRW invariants of quintics Calabi–Yau manifolds, preprint (2016)
  • T Coates, A Givental, Quantum Riemann–Roch, Lefschetz and Serre, Ann. of Math. 165 (2007) 15–53
  • H Fan, Y-P Lee, On Gromov–Witten theory of projective bundles, preprint (2016)
  • H Fan, Y-P Lee, Towards a quantum Lefschetz hyperplane theorem in all genera, preprint (2017)
  • A B Givental, Equivariant Gromov–Witten invariants, Internat. Math. Res. Notices 1996 (1996) 613–663
  • A B Givental, Gromov–Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J. 1 (2001) 551–568
  • S Guo, F Janda, Y Ruan, A mirror theorem for genus two Gromov–Witten invariants of quintic threefolds, preprint (2017)
  • S Guo, D Ross, Genus-one mirror symmetry in the Landau–Ginzburg model, preprint (2016)
  • S Guo, D Ross, The genus-one global mirror theorem for the quintic threefold, preprint (2017)
  • E-N Ionel, T H Parker, The Gopakumar–Vafa formula for symplectic manifolds, Ann. of Math. 187 (2018) 1–64
  • B Kim, Quantum hyperplane section theorem for homogeneous spaces, Acta Math. 183 (1999) 71–99
  • B Kim, A Kresch, T Pantev, Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee, J. Pure Appl. Algebra 179 (2003) 127–136
  • B Kim, H Lho, Mirror theorem for elliptic quasimap invariants, Geom. Topol. 22 (2018) 1459–1481
  • M Kontsevich, Enumeration of rational curves via torus actions, from “The moduli space of curves” (R Dijkgraaf, C Faber, G van der Geer, editors), Progr. Math. 129, Birkhäuser, Boston (1995) 335–368
  • Y-P Lee, Quantum Lefschetz hyperplane theorem, Invent. Math. 145 (2001) 121–149
  • Y-P Lee, R Pandharipande, A reconstruction theorem in quantum cohomology and quantum $K$–theory, Amer. J. Math. 126 (2004) 1367–1379
  • C-C M Liu, Localization in Gromov–Witten theory and orbifold Gromov–Witten theory, from “Handbook of moduli, II” (G Farkas, I Morrison, editors), Adv. Lect. Math. 25, Int., Somerville, MA (2013) 353–425
  • A Mustata, A Mustata, Gromov–Witten invariants for varieties with $C^*$ action, preprint (2015)
  • L Wu, A remark on Gromov–Witten invariants of quintic threefold, Adv. Math. 326 (2018) 241–313
  • A Zinger, The reduced genus $1$ Gromov–Witten invariants of Calabi–Yau hypersurfaces, J. Amer. Math. Soc. 22 (2009) 691–737